# SDR CA110613008

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,159 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: D186126
- Condition: Intermittent
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS WOULD NOT RETRACT.  DEAD SPOT IN FLAP MOTOR CAUSES INTERMITTENT OPERATION. THIS IS A RECURRING DEFECT IN THESE MOTORS.  EXPERIENCED THE SAME SNAG LAST YEAR (2010).
